# SDR SWAA102055

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 22,292 hours, 12,980 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND EEPLS CONNECTOR AND SOCKET BROKEN BETWEEN  BS 500D TO BS 663.  REMOVED AND REPLACED EEPLS PER MM.
